MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 years post op initial right tka, this male patient was revised due to poly wear and femoral loosening.The tibial insert and femoral component were revised with new components.There was no change in size.Patient was last known to be in stable condition following the event.Unable to obtain x-rays.Product not returning: disposed.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 6095402 02-010-04-0350 - logic cr femoral por, right, sz 5.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.The tibial insert wear may have been due to possible bony overhang, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
*the following sections have corrected information: (h6) health effect - clinical code, type of investigation, investigation findings, investigation conclusion.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-03013 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: h10.The following sections were corrected: b2.D4: serial number and expiration date d8.D10 concomitants: (b)(6) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6) 200-02-41 - three peg patella 41mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.The revision reported may have been the result of femoral loosening and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.The tibial insert wear may have been due to possible bony overhang, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of femoral loosening and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.The tibial insert wear may have been due to possible bony overhang, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18187329
Report Number1038671-2023-02835
Device Sequence Number7321683
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/07/2024
10/18/2024
10/18/2024
10/18/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/20/2024
11/06/2024
01/09/2025
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale